Lightlike hypersurfaces of an indefinite Kaehler manifold of a quasi-constant curvature

Dae Ho Jin 1  and Jae Won Lee 2
  • 1 Department of Mathematics, Dongguk University, 780-714, Kyongju
  • 2 Department of Mathematics Education and RINS, Gyeongsang National University of Education, 52828, Jinju

Abstract

We study lightlike hypersurfaces M of an indefinite Kaehler manifold of quasi-constant curvature subject to the condition that the characteristic vector field ζ of is tangent to M. First, we provide a new result for such a lightlike hypersurface. Next, we investigate such a lightlike hypersurface M of such that

(1) the screen distribution S(TM) is totally umbilical or

(2) M is screen conformal.

If the inline PDF is not rendering correctly, you can download the PDF file here.

  • [1] C. Atindogbe, K.L. Duggal: Conformal screen on lightlike hypersurfaces. International J. of Pure and Applied Math. 11 (4) (2004) 421–442.

  • [2] B.Y. Chen, K. Yano: Hypersurfaces of a conformally flat space. Tensor (NS) 26 (1972) 318–322.

  • [3] K.L. Duggal, A. Bejancu: Lightlike Submanifolds of Semi-Riemannian Manifolds and Applications. Kluwer Acad. Publishers, Dordrecht (1996).

  • [4] K.L. Duggal, D.H. Jin: A classification of Einstein lightlike hypersurfaces of a Lorentzian space form. J. Geom. Phys. 60 (2010) 1881–1889.

  • [5] D.H. Jin: Geometry of lightlike hypersurfaces of an indefinite Sasakian manifold. Indian J. of Pure and Applied Math. 41 (4) (2010) 569–581.

  • [6] D.H. Jin: Lightlike real hypersurfaces with totally umbilical screen distributions. Commun. Korean Math. Soc. 25 (3) (2010) 443–450.

  • [7] G. de Rham: Sur la réductibilité d’un espace de Riemannian. Comm. Math. Helv. 26 (1952) 328–344.

OPEN ACCESS

Journal + Issues

Search